# SDR AU990768

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Part number: 7229152692
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWNLOCK RELEASE HYDRAULIC PIPE CHAFING ON FITTING P/N 7257162-004 CAUSING REDUCED WALL THICKNESS.
